# SDR UIEA2012012400025

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,459 hours, 20,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Part number: 5307502001
- Part serial: NSN
- Condition: Faulted
- Location: Time Delay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST PANEL ON TEST 1 "EMERGENCY ESCAPE" RT DOES NOT ILLUMINATE DURING TEST.  TROUBLESHOT IAW WDM 25-65-12, FOUND TIME DELAY RELAY FAULTY. R & R, REF AMM 20-00-00.
